Salonpas Arthritis Pain Relief Gel Doclofenac Gel Original Strength - 3.53 oz (100 g)
Salonpas Arthritis Pain Relief Gel with Diclofenac Sodium Topical Gel 1% NSAID Arthritis pain reliever.
Original prescription strength diclofenac gel. For external use only.
Use enclosed dosing card to measure a dose. Read product user guide before use. Not for immediate pain relief.
How to use:
- For arthritis pain only
- Use 4 times a day
- may take up to 7 days to work for your arthritis pain
- For use on no more than 2 body areas
- Use up to 21 days unless directed by your doctor
Ingredients: Diclofenac sodium (NSAID) 1% (equivalent to 0.93% diclofenac) - arthritis pain reliever.
Use for the temporary relief of arthritis pain relief only in the following areas:
- Hand, wrist, elbow (upper body areas)
- Foot, ankle, knee (lower body areas)
This product may take up to 7 days ot work for arthritis pain, it is not for immediate relief. If no pain relief in 7 days, stop use.
Allergy alert: Dclofenac may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include hives, asthma (wheezing), skin reddening, blisters, facial swelling, shock, rash. If an allergic reaction occurs, stop use and seek medical help right away.
Liver warning: This product contains diclofenac. Liver damage may occur if you apply either for more or for a longer time than directed, or when using other drugs containing diclofenac.
Stomach bleeding warning: This product contains an NSAID which may cause severe stomach bleeding. The chance is small but higher if you:
- are age 60 or older
- have had stomach ulcers or bleeding problems
- take a blood thinning anticoagulant or steroid drug
- take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, others)
- have 3 or more alcoholic drinks every day while using htis product
- apply more or for longer than directed
Heart attack and stroke warning: NSAIDS except aspirin increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk can be higher if you use more than directed or for longer than directed.